# SDR F3LA200200335

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 3,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD ENTRY DOOR AFT LOWER THRESHOLD CRACKED AT FWD EDGE.  REPAIRED PER SRM 52-30-3 AND BOEING DRAWING 65-02938.
